RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Electron. Notes Discrete Math., 2015, том 49, страницы 407–411 (Mi endm4)  

Colorings of hypergraphs with large number of colors

Ilia Akolzina, Dmitry Shabanovb

a Faculty of Innovations and High Technology, Department of Discrete Mathematics, Moscow Institute of Physics and Technology, Moscow, Russian Federation
b Faculty of Mechanics and Mathematics, Department of Probability Theory, Lomonosov Moscow State University, Moscow, Russian Federation

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-01-03530-a
Министерство образования и науки Российской Федерации NSh-2964.2014.1
MK-692.2014.1
This work was supported by Russian Foundation of Fundamental Research (grant 15-01-03530-a), by the program “Leading Scientific Schools” (grant no. NSh-2964.2014.1) and by the grant of the President of Russian Federation MK-692.2014.1


DOI: https://doi.org/10.1016/j.endm.2015.06.057


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/endm4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019